# SDR DXTA200300175

- Difficulty date: December 2, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 2,356 hours, 1,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 298
- Condition: Odor
- Location: Air Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AN ACRID SMELL WAS DETECTED IN COCKPIT.  THIS WAS FOLLOWED BY A BURNING IN THE THROATS AND EYES OF PASSENGERS AND CREW.  DECLARED AN EMERGENCY, O2 GEAR WAS DONNED AND RETURNED TO KLNK.  NO SMOKE WAS EVER VISIBLE.  TROUBLESHOT TO FIND SOURCE FOR ODOR, BORESCOPED #1 AND #2 ENGINE BLEED PORTS AND FOUND NO TRACES OF OIL OR RESIDUE. INSPECTED COELESCER SOCK FOUND NO ODOR OR RESIDUE, REMOVED AND REPLACED ACM, PERFORMED ENGINE RUN UP AT ALL POWER SETTINGS , NO SIGN OF ANY ODORS, SYSTEM LEAK AND OPS CHECK GOOD IAW CESSNA 560XL MM TASK 21-51-00 , 12-19-02-161.
